# SDR IPXA2017120724259

- Difficulty date: December 7, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 96,722 hours, 17,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:EMERG LIGHT BATT LO. DEFERRED IAW MEL 33-50-4.   R/R EMERGENCY BATT POWER SUPPLY IAW AMM 33-51-01-401; TEST OK.
